I am bored, depressed and feel alone today. | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > The Road Less Traveled


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

I am bored, depressed and feel alone today. I am bored, depressed and feel alone today.

Thread Tools
  #1  
Unread 01-15-2004, 11:42 AM
I am bored, depressed and feel alone today.

Last Thursday, I saw a nurse practitioner who changed my anti-depressant from Wellbutrin 300 mg to Lexapro 10 mg. On Monday I saw her again for a pelvic and she started me on Zelnorm for IBS. Since then I have been very tired and out of it. The Zelnorm has helped with constipation, but I feel like I am in a tunnel. I don't know which meds are doing what but I feel down and alone. I have been in my dark bedroom all morning. I also feel as if I am slightly hypoglycemic because it seems like all of a sudden I will be shaky and starving. I really don't like these feelings. Has anyone else had similar experiences? I feel pretty worthless right now. Plus, I have an agitated bored feeling. Part of it is that when I am up and around my pelvic irritation starts to flare up. The only relief is when I am laying down for awhile and then I don't want to move because I feel better temporarily. Life sure is the pits sometimes. Where is the balance? Just needed to vent although I can't say as it has helped much.
Sponsored Links
Advertisement
 
  #2  
Unread 01-15-2004, 12:15 PM
I am bored, depressed and feel alone today.

Kelou:



Maybe it just will take time for your meds to kick in. Hang in there and vent all you want. We're here.
  #3  
Unread 01-15-2004, 12:16 PM
I am bored, depressed and feel alone today.

(((KeLou)))
I am sorry that you are feeling so bad. When it comes to the meds I think it is best to only make one change at a time. Otherwise it is so hard to determine what is causing what. Do give your doctor a call and let the doc know how you're feeling and see what the doc recommends. Perhaps you could delay one of the meds for a bit and see how you feel than start back on it.

I had a very similiar experience to the way you're feeling when I was on Elavil. Dh once found me in a dark closet crying my eyes out.

I'm sending many s Please do call the doc!
Sponsored Links
Advertisement
 
  #4  
Unread 01-15-2004, 12:25 PM
I am bored, depressed and feel alone today.

{{{{{{{{kelou}}}}}}} I agree so much with Kim. It could be both meds, or just the one or none at all and it is just your body's way of adjusting. Please check with your doctor. Sending you many s and let us know what you find out. Since Zelnorm is a relatively new drug, your pharmamcist may be able to help you there as well.

Emily
  #5  
Unread 01-15-2004, 12:59 PM
I am bored, depressed and feel alone today.

Thanks for the encouragement and advice. I just called the nurse and she said to go off of the Zelnorm for now and call her on Monday. She wants me to continue the Lexapro and give it a few more days. When I feel this way it is really hard to get my head in gear. That is where you ladies have continued to help me. I came here to see your suggestions and then made the phone call. Thanks again. Hopefully I will be feeling better soon.
Kelee
  #6  
Unread 01-15-2004, 01:03 PM
I am bored, depressed and feel alone today.

Kelou
That is what sisters are for. The is always on here and we keep a big supply of s and support on hand.
  #7  
Unread 01-15-2004, 09:07 PM
I am bored, depressed and feel alone today.

Kelou,
Do hope you'll feel better soon. Vent all you like, anytime. I understand what you're feeling because I have been there. It's a horrible feeling. Sending you a big (((((((((hug)))))))))). Hang in there. Many thoughts and prayers are with you.

Monalees
TAH/BSO for endometrial & endocervical cancer/complications--ruptured bladder Dec/02; effexor for depression, synthroid for thyroid
  #8  
Unread 01-15-2004, 10:29 PM
I am bored, depressed and feel alone today.

Dear Kelou,

Just wanted to let you know that when a doctor prescribed Celexa (anti-depressant) to try to help with my pain I had all sorts of trouble with it. I absolutely could not sleep no matter how tired I was - I was wired and agitated... it made my perception of the pain worse... like the volume had been turned up to loud... I felt like I was going crazy. I called the doctor who prescribed it (a pain mgt doc) and he didn't believe me... but when I called and talked to my Gyn he said that he no longer prescribed it because so many of his patients had reported similiar problems. So he told me to stop taking it immediately. After that experience I was very hesitant to try any other antidepressant until recently.. I have been using a very low dose of Elavil with minimal side affects... but look what the Elavil did to Kim ... so you just never know.

I have never tried Wellbutrin. I just wanted to let you know that it is possible to feel like you are going crazy on some of those anit-depressants... If you don't feel better over the weekend I would also question the doctor regarding the wellbutrin.

I hope you feel more normal soon.
sarah
  #9  
Unread 01-16-2004, 12:50 AM
I am bored, depressed and feel alone today.

Just the switching alone can give you a bit of a roller coaster; the two anti-depressants have slightly different chemical actions, and the shift from one to another takes some time for your body chemistry to re-adjust. You still should communicate with your doctor, particularly before the weekend. And dropping the Zelnorm may help; it works in the intestine on the same sort of seratonin receptors that the SSRI anti-depressants are affecting in the brain.

Make sure that your doctor is aware of this reaction; I'd also cut out any caffeine, if you use that -- this sort of jitteriness is incredibly magnified under the influence of caffeine .

Hope you're feeling better soon!



Audrey
  #10  
Unread 01-16-2004, 01:35 AM
anti-depressants

You did not say why your med was changed. Did the Wellbutrin not work for you? Or did it work just not as much as you would have liked? As far as new meds go, it usually takes a couple of weeks for them to "establish" themselves in your system.

The reason I asked about the Wellbutrin is that studies show that if an antidepressant is working, but did not quite get you there, usually the dose needs to be increased. I went to one of those CE lecture/dinners where this was discussed (along with other treatments.) This one was sponsored by efexor I think, but not sure because I didn't participate in the organizing.

My sister is also an RN at a psych hospital, so I can ask her opinion if you like. Just remember that it is her opinion and she is not a doctor.

My best to you as you adjust to your new medications!
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
1 Reply, Last Reply 11-11-2006, Started By rowdy_angel
1 Reply, Last Reply 01-14-2005, Started By musk2u
6 Replies, Last Reply 05-13-2003, Started By cmcm
5 Replies, Last Reply 02-07-2003, Started By uterless?
14 Replies, Last Reply 02-12-2002, Started By Peachybabe
4 Replies, Last Reply 09-24-2001, Started By shrdrbabe
5 Replies, Last Reply 08-19-2001, Started By Judester
7 Replies, Last Reply 03-20-2001, Started By sueh
12 Replies, Last Reply 01-06-2001, Started By JESUS4EVER
4 Replies, Last Reply 05-18-2000, Started By momof1
12 Replies, Hysterectomy Recovery (post hysterectomy)
8 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Aching Hearts
5 Replies, Hysterectomy Recovery (post hysterectomy)
8 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
6 Replies, Hysterectomy Recovery (post hysterectomy)
8 Replies, Cancer Concerns - GYN
6 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Aching Hearts



Advertisement

Hysterectomy News

September 23,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement